Posted by: anonymous | 2009-04-15

Bloated Stomach

HI there.

Im not sure what i have but everytime i eat my stomach bloats up afterwards especially if i push it out... Im on the pill and i have had my period... Im not sure what it is but it is bothering me... I weigh 50kg and im 18... Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert


it is worth checking with the person who prescribed the pill to you what the possible side effects are, but also to give them a good description of your symptoms as it may be something else that is causing this.

In the mean time you can post a question to either our CyberDoc or GynaeDoc here at Health24, but I would recommend going to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-04-17

Hi Again

Thank you for your help. I have been on the same pill for about 3years now and ive never had this problem. I was on ginette as the doctor prescribed it to me for my face but it wasnt working for me so I changed back to Melodene.
I will ask the same question though to the GynaeDoc.
Thank you very much

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.